MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2968-24
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon removal from the patient, the nurse pricked herself with the needle.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
B3: event date was entered.

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis, mn
MDR Report Key9940825
Report Number3012307300-2020-02946
Device Sequence Number11595577
Product Code FPA
UDI-Device Identifier10610586027765
UDI-Public10610586027765
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2024
Device Model Number21-2968-24
Device Catalogue Number21-2968-24
Device Lot Number3896397
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1